# SDR DL72S990703

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 AND 481 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN. INTERNAL HFEC INSPECTION CONFIRMED 7 CRACKS IN TWO SEPARATE FRAME BAYS.  THE ENTIRE SKIN LAP SPLICE WAS CUT OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366999-14AD, REV A.
